# SDR M7K2008F00141

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 350A31182703
- Part serial: 10538
- Condition: Cracked
- Location: M/R Head
- Part time: 2,135 hours
- Component: Rotor Head
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP A CRACK IN THE YELLOW BLADES FREQUENCY ADAPTER WAS FOUND TO EXCEED THE MM 10MM LIMITATION, CRACK WAS FOUND ON THE T/E SIDE OF THE ADAPTER.  (K)
